# SDR AALA201910039001

- Difficulty date: October 3, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N978UY
- Make and model: Airbus A321-231
- Aircraft serial: 5422
- Aircraft time: 22,920 hours, 8,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT LENS MISSING AT ROW 1 LEFT. MAINTENANCE REPLACED LIGHT AT ROW 1 LEFT PER AMM 33-51-11.
